Pacific Journal of Mathematics

Cardinality of ${\germ k}$-complete Boolean algebras.

W. W. Comfort and Anthony W. Hager

Article information

Source
Pacific J. Math., Volume 40, Number 3 (1972), 541-545.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968553

Mathematical Reviews number (MathSciNet)
MR0307997

Zentralblatt MATH identifier
0232.06008

Subjects
Primary: 06A40

Citation

Comfort, W. W.; Hager, Anthony W. Cardinality of ${\germ k}$-complete Boolean algebras. Pacific J. Math. 40 (1972), no. 3, 541--545. https://projecteuclid.org/euclid.pjm/1102968553


Export citation

References

  • [1] Heinz Bachmann, TransfiniteZahlen, Springer-Verlag, Berlin, 1955.
  • [2] W. W. Comfort, A survey of cardinalinvariants,General topology and its ap- plications 1 (1971), 163-199.
  • [3] W. W. Comfort and Anthony W. Hager, The relation mk -- m in Stonian spaces, Notices Amer. Math. Soc, 17 (1970), 464 (abstract).
  • [4] W. W. Comfort and Anthony W. Hager, Dense subspaces of some spaces of continuous functions, Math. Zeitschrift 114 (1970), 373-389.
  • [5] Andrew M. Gleason, Projective topological spaces, Illinois J. Math., 2 (1958), 482- 489.
  • [6] Anthony W. Hager, Algebras of measurable functions,Duke Math. J., 38 (1971), 21-27.
  • [7] Paul R. Halmos, Lectures on Boolean Algebras, D. Van Nostrand Co., Inc.,Princeton, 1963.
  • [8] J. Donald Monk and Paul R. Sparks, Counting Boolean algebras, Notices Amer. Math. Soc, 18 (1971), 551 (abstract).
  • [9] R. S. Pierce, A note on complete Boolean algebras, Proc. Amer. Math. Soc, 9(1958), 892-896.
  • [10] Roman Sikorski, Boolean Algebras, Springer-Verlag, Berlin 1964.
  • [11] Yu. M. Smirnov, On the weight of the ring of bounded continuous functionsover a normal space, Mat. Sbornik N.S. 30 (72) (1952), 213-218 (Russian).